# SDR 2011FA0000370

- Difficulty date: June 16, 2011
- Submitted: June 16, 2011
- Operation: General aviation
- Make and model: Piper PA-31-350
- System (JASC): 7414 · Magneto/Distributor
- Part: Coil
- Part number: ES103825881
- Condition: Damaged
- Location: Magneto
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COIL, PN ES10-382588-1.  BEND IN TANG ON COIL IS TOO HIGH.  CREATES INTERFERNCE WITH INTERNAL MAGNETO GEARS BATCH NR 3610.
